# SDR 2007FA0000471

- Difficulty date: April 4, 2007
- Submitted: May 31, 2007
- Operation: General aviation
- Aircraft: N6096F
- Make and model: Bbavia 7ECA
- Aircraft serial: 7ECA352
- Engine: Lyc O290*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Lock Nut
- Part number: 12984
- Condition: Stripped
- Location: Mlg Leg
- Part time: 1,642 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOCK NUT THREADS FAILED, MLG STRUT EXTENDED ON TAKEOFF ALLOWING MLG TO SWING FREE.  DURING LANDING, MLG WAS UNDER FUSELAGE CAUSING DAMAGE TO LOWER LONGERONS, CONDITION OF THREADS CANNOT BE DETERMINED WITHOUT DISASSEMBLING THE MLG STRUT ASSY.  THEREFORE, THE THREADS MAY DETERIORATE SIGNIFICANTLY WITHOUT DETECTION.  SUGGEST SPECIAL EMPHASIS INSPECTION ROUTINE AT (5) YEAR INTERVALS TO INCLUDE DISASSEMBLY OF MLG STRUT ASSY.  (K)
